MathSciNet Relay Station
MathSciNet bibliographic data
MR2185593 93D09 (93B40)
Oliveira, Ricardo C. L. F.; Peres, Pedro L. D. LMI conditions for robust stability analysis based on polynomially parameter-dependent Lyapunov functions. Systems Control Lett. 55 (2006), no. 1, 52–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement